الاســــــــــــــم  (     Name        ) : تامر محمد سعودى احمد  (  Tamer Mohamed Seoudy )
  الدرجة الوظيفية (  Ac. Positions ) : مدرس  ( Lecturer  )
  البريد الالكتروني (      E-mail       ) : tms00@fayoum.edu.eg
  الـكــلــــيــــــــة (       Faculty     ) : العلوم  (  )
  القســــــــــــــم (  Department  ) : الرياضيات  ( Mathematics  )
  كـــــــــــــــــــود (  MIS CODE     ) : 1330
لتعديل البيانات الاساسية يرجي الاتصال بمسئول MIS بكليتكم

    
البريد الالكتروني الجامعي
      لم يتم اختياره بعد

 
معيد01/12/2004 Demonstrator
مدرس مساعد27/07/2008 Assistant Lecturer
مدرس29/09/2011 Lecturer

تعديل بيانات التدرج الوظيفي يرجي الاتصال بمسئول MIS بكليتكم

        السيرة الذاتية(عربي)           .English C.V

1 analytic functions
2 bounded boundary rotation
3 complex order
4 differential sandwich theorems
5 Differential subordination
6 Dziok-Srivastava operator
7 fractional differintegral operator
8 generalized integral operator
9 generalized operator
10 Hadamard product
12345
 

البحثتاريخ اخر تحديث
M. K. Aouf and T. M. Seoudy, Some properties of certain classes of p-valent functions defined by the Hadamard product, Journal of Contemporary Mathematical Analysis 48(6)(2013) 297–309 31/01/2014
T. M. Seoudy and M. K. Aouf, Subclasses of p-valent functions of bounded boundary rotation involving the generalized fractional differintegral operator, Comptes Rendus Mathematique 351(21-22)(2013) 787–792 31/01/2014
T. M. Seoudy, On unified subclass of univalent functions of complex order involving the Salagean operator, Journal of the Egyptian Mathematical Society 21(3)(2013) 194–196 31/01/2014
M. K. Aouf and T. M.Seoudy, Some sandwich type theorems for analytic functions involving the Dziok-Srivastava operator and other related linear operators, Tamsui Oxford Journal of Information and Mathematical Sciences 29(1)(2013) 97-111 31/01/2014
T. M. Seoudy and M. K. Aouf, Some inequalities of meromorphic p-valent functions associated with the Liu-Srivastava operator, Proceedings of IAM, 2(1)(2013), 11-19 31/01/2014
T. M. Seoudy, Inclusion properties for certain k-uniformly subclasses of p-valent functions defined by certain integral operator, Journal of Fractional Calculus and Applications, 4(3S)(3)2013 1-9 31/01/2014
T. M. Seoudy and M. K. Aouf, On certain subclass of p-valent non-Bazilevic functions defined by the Dziok-Srivastava operator, Asian-European Journal of Mathematics, 6(3)(2013) 1-15 31/01/2014
T. M. Seoudy, On certain subclass of p-valent functions defined by the Jung-Kim-Srivastava integral operator, Electronic Journal of mathematical analysis and Applications, 1(2)(2013) 368-373 31/01/2014
T. M. Seoudy, On sandwich theorems of analytic functions defined by certain generalized linear operator, Analele Universitatii de Vest, Timisoara, Seria Matematic- Informatica 51(1)(2013), 163-176 31/01/2014
T. M. Seoudy, Sandwich results of normalized analytic functions defined by generalized Salagean integral operator, International Journal of Open Problems in Complex analysis 5(2)(2013), 32-39 31/01/2014
1234

     
 
الملفتاريخ اخر تحديث
الباحث العلمي 31/01/2014